MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310040
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.
 
Event or Problem Description
It was reported that the burr was detached.A 1.75mm rotablator rotalink plus was selected for use.During the procedure, it was noted that the olive came loose from the body of the rotalink catheter and became loose in the patient's coronary artery.It was recaptured by advancing the rotawire guide until reaching the 0.14 part of the guide and managing to "fish" the olive that was loose in the coronary artery.No patient complications were reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.However, photos were attached to the complaint record showing imaging of the detached burr within the lesion, confirming the reported event.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.
 
Event or Problem Description

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22160647
Report Number2124215-2025-34766
Device Sequence Number13113736
Product Code MCX
UDI-Device Identifier08714729228370
UDI-Public(01)08714729228370(17)251231(10)33326790
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberH749236310040
Device Catalogue NumberH749236310040
Device Lot Number0033326790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/23/2025
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale